Le Retour du Tchad
Bibliographic Data
| ID | 11780876 |
|---|---|
| Authors | Jeanne d'Ucel (corresponding author), Andre Gide |
| Year | 1929 |
| Volume | 3 |
| Issue | 3 |
| Pages | 227-227 |
| Publication date | 1929-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Books Abroad (JOURNAL) |
| Journal identifiers | ISSN: 0006-7431 • E-ISSN: 2327-1302 |
| Publisher | University of Oklahoma (PUBLISHER • US) |
| DOI | 10.2307/40068870 |
| OpenAlex | W2802724629 |
| Language | EN |
| Highly cited | No |
|---|